標題: A GLOBAL PINCHING THEOREM FOR COMPACT MINIMAL-SURFACES IN-S3
作者: HSU, YJ
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 1-十二月-1991
摘要: Let M be a compact minimally immersed surface in the unit sphere S3, and let S denote the square of the length of the second fundamental form of M. We prove that if parallel-to S parallel-to 2 less-than-or-equal-to 2 square-root 2-pi, then M is either the equatorial sphere or the Clifford torus.
URI: http://dx.doi.org/10.2307/2048782
http://hdl.handle.net/11536/3617
ISSN: 0002-9939
DOI: 10.2307/2048782
期刊: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 113
Issue: 4
起始頁: 1041
結束頁: 1044
顯示於類別:期刊論文


文件中的檔案:

  1. A1991GV69300019.pdf